Alert archive / Virginia / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Blacksburg, VA
NWS Blacksburg, VA issued this red flag warning at Nov 20, 2016, 2:09 AM EST for 19 counties in Virginia. It took effect at Nov 20, 2016, 8:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2016, 2:09 AM EST (07:09 UTC)
- In effect from
- Nov 20, 2016, 8:00 AM EST
- Expired
- Nov 20, 2016, 7:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Blacksburg, VA
Counties Amherst County, VA, Appomattox County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA, City of Danville, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Halifax County, VA, Henry County, VA, Patrick County, VA, Pittsylvania County, VA, Roanoke County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 73 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395 WWUS81 KRNK 200709 RFWRNK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 209 AM EST SUN NOV 20 2016 ...RED FLAG WARNING TODAY MAINLY EAST OF THE BLUE RIDGE... INCLUDING THE ROANOKE AND SOUTHERN SHENANDOAH VALLEYS... .VERY DRY AIR WILL BE POURING IN ON GUSTY NORTHWEST WINDS TODAY. THE COMBINATION OF WINDS...LOW HUMIDITY AND DRY FUELS WILL INCREASE THE RISK OF WILDFIRE SPREAD. VAZ022>024-032>035-043>047-058-059-201515- /O.UPG.KRNK.FW.A.0002.161120T1300Z-161121T0000Z/ /O.NEW.KRNK.FW.W.0003.161120T1300Z-161121T0000Z/ ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 209 AM EST SUN NOV 20 2016 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING FOR WIND AND LOW HUMIDITY FOR THE VIRGINIA FOOTHILLS AND PIEDMONT...AS WELL AS THE SOUTHERN SHENANDOAH AND ROANOKE VALLEYS.... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW HUMIDITY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN VIRGINIA...FIRE WEATHER ZONE 022 ROANOKE... FIRE WEATHER ZONE 023 BOTETOURT...FIRE WEATHER ZONE 024 ROCKBRIDGE...FIRE WEATHER ZONE 032 PATRICK...FIRE WEATHER ZONE 033 FRANKLIN...FIRE WEATHER ZONE 034 BEDFORD...FIRE WEATHER ZONE 035 AMHERST...FIRE WEATHER ZONE 043 HENRY...FIRE WEATHER ZONE 044 PITTSYLVANIA...FIRE WEATHER ZONE 045 CAMPBELL...FIRE WEATHER ZONE 046 APPOMATTOX...FIRE WEATHER ZONE 047 BUCKINGHAM... FIRE WEATHER ZONE 058 HALIFAX AND FIRE WEATHER ZONE 059 CHARLOTTE. * TIMING...MAINLY THIS AFTERNOON. * WINDS...WEST 10 TO 20 MPH WITH GUSTS 35 TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 TO 30 PERCENT. * TEMPERATURES...IN THE 40S. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.ERH.NOAA.GOV/ER/RNK/EMER/EMER_FIRE.PHP (ALL LOWER CASE)
1 follow-up statement
350 WWUS81 KRNK 201505 RFWRNK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1005 AM EST SUN NOV 20 2016 ...RED FLAG WARNING TODAY MAINLY EAST OF THE BLUE RIDGE... INCLUDING THE ROANOKE AND SOUTHERN SHENANDOAH VALLEYS... .VERY DRY AIR WILL BE POURING IN ON GUSTY NORTHWEST WINDS THROUGH THIS AFTERNOON. THE COMBINATION OF WINDS...LOW HUMIDITY AND DRY FUELS WILL INCREASE THE RISK OF RAPID WILDFIRE SPREAD. VAZ022>024-032>035-043>047-058-059-202315- /O.CON.KRNK.FW.W.0003.000000T0000Z-161121T0000Z/ ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 1005 AM EST SUN NOV 20 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR WIND AND LOW HUMIDITY FOR THE VIRGINIA FOOTHILLS AND PIEDMONT...AS WELL AS THE SOUTHERN SHENANDOAH AND ROANOKE VALLEYS... * AFFECTED AREA...VIRGINIA FOOTHILLS AND PIEDMONT...INCLUDING THE ROANOKE AND SOUTHERN SHENANDOAH VALLEYS. * TIMING...MAINLY THIS AFTERNOON. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 TO 50 MPH. * RELATIVE HUMIDITY...25 TO 30 PERCENT. * TEMPERATURES...IN THE LOWER 40S TO MID 40S. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/RNK/FIRE (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this red flag warning went out at Nov 19, 11:39 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 19, 11:39 PM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1139 PM EST Sat Nov 19 2016
.SYNOPSIS...
Cold air will surge in on northwest winds through the rest of the
weekend. High pressure builds in on Tuesday ahead of another cold
front that will cross the area Wednesday into Thursday.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
As of 1000 PM EST Saturday...
Adjustments to the forecast late this evening include a little
farther extent of light measurable snow bands that have been
reaching into the first or second tier of counties that border
southeast West Virginia, especially in areas along and north of
route 460. Other adjustments include a slower decline of
temperatures along and east of the crest of the Blue Ridge than
earlier forecast, although the overall low temperature forecast
for the night still seems reasonable.
As of 700 PM EST Saturday...
Our updated forecast for this evening will reflect a bit farther
east snow flurry coverage than previously advertised based upon
the latest radar trends, and the anticipation of at least small
ice crystals falling from mostly cloudy skies. Another adjustment
has been a trend upward in the amount of upslope snowfall that is
expected across western Greenbrier County, WV. Have added another
inch to inch and a half of snow to areas north of roughly Duo and
Trout. While this area of the county may be closer to winter
weather advisory level in total, the overall average snowfall
across the western half of the county will still remain below
thresholds as an average. Will update the Hazardous Weather
Outlook and web graphics to reflect this adjustment.
As of 200 PM Saturday...
Upper low over Michigan moves east into New Hampshire by Sunday
evening. Main cold pool at 500MB crosses southeast West Virginia and
southwest Virginia between 21Z/4PM and 12Z/7AM. Not ideal timing for
enhancing showers but favorable for lower the height of the
inversion.
Synoptic scale lift has exited the region but strong upslope will
keep clouds and snow showers over the mountains through Monday
morning. Clouds and flurries/sprinkles will spill east over teh Blue
Ridge tonight then low level moisture gradually retreats, eventually
clearing out of southeast West Virginia on Monday morning.
Low level jet will stay in the 45 to 55 knot range in the mountains
through Sunday with slightly higher value being forecast by both the
12Z NAM and GFS for Sunday night. Wind Advisory may need to be
extended through Sunday night. For now will highlight in the
Hazardous weather outlook.
Coldest air of the fall season slams into the area through Sunday as
8h temps sink to -8 to -12 before rebounding to zero to -8C Monday.
With winds blowing tonight through Sunday night, mixing will keep
readings from falling more.
Look for lows in the lower to mid 20s mountains tonight to around 30
east. The thermometer will not rise much Sunday especially in the
mountains, with highs in the lower to mid 30s, while the foothills
and piedmont reach the mid to upper 40s.
Sunday night appears similar with 20s most areas.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 1210 PM EST Saturday...
Northwest winds persist into Monday but gradient relaxes somewhat.
Upper low continues to track into the far northeast U.S. and into
Canada.
Monday expect slightly warmer but still well below normal highs from
the upper 30s to mid 40s west, to upper 40s to lower 50s east.
Trof on the west coast moves east Tuesday and Wednesday with the
trof axis crossing the Mid Atlantic region on Thursday. At the
surface high pressure cross the region Tuesday and Wednesday. Low
pressure tracks across the Ohio Valley then into the eastern United
States Wednesday and Thanksgiving Day. Consensus suggests the GFS
and ECMWF along with their ensembles are reasonable with the track
and timing of this low.
The best chance of precipitation will be ahead of the front from
Wednesday evening until Thanksgiving morning. At this time models
were showing that any upslope clouds and possible rain/snow showers
may persist into Friday morning. Air mass behind this system is
Pacific origin and does not look cold enough for snow based on the
00Z ECMWF.
Temperatures gradually warm back to normal by Tuesday and remain
seasonal, even after the front passes through the area on
Thanksgiving.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 305 PM EST Thursday...
The region will remain under the upper ridge on Tuesday followed by
the next long wave trof that is moving in a little slower than
previously expected, now for late Wednesday and more likely
Wednesday night into Thursday based on latest 00Z runs of GFS and
ECMWF. This system will be Pacific in origin and while it does not
look to bring a great deal of precipitation to our region, it may
stand a better chance than the one this weekend.
Until this system arrives, the surface high pressure centered over
the mid Atlantic region Tuesday night will result in a wide
spread of minimum temperatures between ridges and valleys.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
As of 1130 PM EST Saturday...
Very strong northwest flow will help maintain upslope IFR/MVFR
ceilings across the mountains with VFR conditions east of the Blue
Ridge. Scattered snow showers and flurries will also be possible
across southeast West Virginia and neighboring counties of
southwest Virginia...south into the Northern Mountains of North
Carolina.
Wind gusts will approach 40 to 50 kts at the some of the higher
ridge lines tonight into Sunday. At the mountain terminal sites,
gusts of 25 to 35 mph will be more common, with 15 to 25 for the
Piedmont locations. All locations will experience a slight
decrease in wind speeds and gusts around sunrise Sunday, before
ramping back up again by the late morning. A decrease is also
expected heading into Sunday night.
Cloud cover will gradually decrease in coverage, but remain
greatest over southeast West Virginia and neighboring southwest
Virginia as we progress through the day Sunday.
Extended aviation discussion...
Scattered light snow showers will continue in southeast West
Virginia into early Monday. Otherwise expecting more in the way
of widespread VFR as clouds and winds diminish. Moisture will
increase ahead of another cold front by Tuesday with the
potential for MVFR cigs and showers across the mountains by Wednesday
night and early Thanksgiving Day.
&&
.FIRE WEATHER...
As of 300 pm EST Saturday...
Keeping the Special Wx Statement through late afternoon for enhanced
fire danger due to winds and rh, though rh values have not fallen
off as much as earlier predicted.
After coordination with the Virginia Dept of Forestry and NC
offices, we will see a continuation of the special wx statement for
enhanced fire danger for the mountains of southwest Virginia, and
all of our NC counties for Sunday. For our Virginia foothills,
piedmont and Roanoke/Southern Shenandoah Valley counties, Sunday
will be close enough to red flag criteria, especially with humidity
values plummeting to 20 to 30 percent to hoist a Fire Wx Watch. The
evening or midnight shift then can coordinate this more if
conditions look promising for red flag warning parameters being
reach Sunday, then issue a Red Flag Warning.
Looking into Monday, the wind will stay elevated but not as strong
as through Sunday. Meanwhile, RH values again drop below 30 percent
across much of the area. Another enhanced fire danger day is
possible Monday.
Outlook still mainly dry with showers possible Wednesday night,
though amounts look light. Winds not as strong midweek with this
system. Another system arrives may impact us next weekend, but again
overall staying drier than normal.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory until 7 PM EST Sunday for VAZ007-009>014-018>020-
022>024-032>035.
Fire Weather Watch from 8 AM EST Sunday through Sunday evening
for VAZ022>024-032>035-043>047-058-059.
High Wind Warning until 7 PM EST Sunday for VAZ015>017.
NC...Wind Advisory until 7 PM EST Sunday for NCZ003-019.
High Wind Warning until 7 PM EST Sunday for NCZ001-002-018.
WV...None.
&&
SYNOPSIS...JH/WP
NEAR TERM...AMS/DS/WP
SHORT TERM...AMS/WP
LONG TERM...AMS
AVIATION...AMS/DS/JH
FIRE WEATHER...WPHazardous weather outlook, Nov 19, 7:39 PM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 739 PM EST SAT NOV 19 2016 NCZ001-002-018-VAZ015>017-210045- ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- 739 PM EST SAT NOV 19 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. STRONG WINDS MAY PERSIST THROUGH SUNDAY NIGHT...REQUIRING A WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ022>024-032>035-210045- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- 739 PM EST SAT NOV 19 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FIRE WEATHER WATCH. STRONG GUSTY WINDS MAY PERSIST INTO SUNDAY NIGHT REQUIRING A WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003-019-VAZ007-009>014-018>020-210045- SURRY-WILKES-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- CRAIG-ALLEGHANY VA-BATH- 739 PM EST SAT NOV 19 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. STRONG WINDS MAY PERSIST INTO SUNDAY NIGHT...REQUIRING A WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ044-210045- MONROE- 739 PM EST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ043-508-210045- SUMMERS-WESTERN GREENBRIER- 739 PM EST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. 1 TO 3 INCHES OF SNOW IS EXPECTED TO ACCUMULATE THROUGH TONIGHT...MAINLY ON HIGHER SLOPES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER INCH OF SNOW IS POSSIBLE SUNDAY ALONG THE HIGHER RIDGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ043>047-058-059-210045- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 739 PM EST SAT NOV 19 2016 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-210045- STOKES-ROCKINGHAM-CASWELL-YADKIN- 739 PM EST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ042-507-210045- MERCER-EASTERN GREENBRIER- 739 PM EST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Virginia, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.